# SDR 6CBA2020112820201

- Difficulty date: November 28, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N125AF
- Make and model: Pilats PC24
- Aircraft serial: 125
- Aircraft time: 1,587 hours, 1,121 cycles
- Engine: Wilint FJ444A
- Engine time: 1,587 hours, 1,121 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9598110146
- Part serial: 026730
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 556 hours, 340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM DURING PREFLIGHT WHILE AT KSUA THE FLIGHT CREW REPORTED, "RT FRONT WINDSHIELD CRACKED".  RESOLUTION: THE AIRCRAFT/WINDSHIELD WAS INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT ON 11/30/2020 TO KPDK WHERE THE WINDSHIELD COULD BE REPLACED.  THE FERRY FLIGHT OCCURRED WITHOUT INCIDENT.  AN OUTSTATION MX VENDOR WILL BE COMPLETING THE REMOVAL AND REPLACEMENT OF THE RT FRONT WINDSHIELD, HOWEVER ITS IS STILL PENDING COMPLETION.
